# SDR CALA2020050200884

- Difficulty date: April 29, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 101,556 hours, 13,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L1 DOOR HEADER 1EA EMER LT''S POWER PACK (M33424) FOUND LOW CAPACITY REF NON-ROUTINE NO.9413294 - ORIGINATED SPEC NO.B777-33-3-7015.
